SciELO - Scientific Electronic Library Online

vol.39 número2The G2 checkpoint activated by DNA damage does not prevent genome instability in plant cellsGenomic organization of nucleolin gene in carp fish: Evidence for several genes índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Biological Research

versión impresa ISSN 0716-9760


CASTANHO, MARÍA J.P.; MAGNAGO, KARINE F; BASSANEZI, RODNEY C  y  GODOY, WESLEY A.C.. Fuzzy subset approach in coupled population dynamics of blowflies. Biol. Res. [online]. 2006, vol.39, n.2, pp.341-352. ISSN 0716-9760.

This paper is a study on the population dynamics of blowflies employing a density-dependent, non-linear mathematical model and a coupled population formalism. In this study, we investigated the coupled population dynamics applying fuzzy subsets to model the population trajectory, analyzing demographic parameters such as fecundity, survival, and migration. The main results suggest different possibilities in terms of dynamic behavior produced by migration in coupled populations between distinct environments and the rescue effect generated by the connection between populations. It was possible to conclude that environmental heterogeneity can play an important role in blowfly metapopulation systems. The implications of these results for population dynamics of blowflies are discussed

Palabras clave : Fuzzy logic; blowflies; coupled populations; population biology.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons